EVENT SPONSOR

* VeriStell Institute™

 \sim presents \sim

Metals & Mining Corporate Purpose | Energy Transition

> Monday October 7, 2024 9:00am – 1:30pm ET in person

EY Toronto Corporate Office 100 Adelaide Street West – 40th Floor

By Invitation Only

REGISTER HERE: info@goodmansustainabilitygroup.com

ENABLING THE ENERGY TRANSITION

EVENT CO-HOST



Theo Yameogo EY Americas Metals & Mining Sector Leader

EVENT CO-HOST



Faith Goodman VeriStell Institute Founder | Goodman Sustainability CEO

KEYNOTE



Nadim Ahmad OECD Centre for Entrepreneurship, SMEs, Regions & Cities Deputy Director

The global Metals & Mining sector has a foundational role to play in a world increasingly reliant on low carbon energy solutions.

In addition to the sector's fundamental contribution to the economy and society, there is an expanding need for certain metals to be used as vital precursors in the electrification supply chain. Given the expanding role of the sector in a 21st century low carbon arena, tangible, and transparent performance on Net Zero, ESG, and Corporate Purpose will become table stakes.

photo: Pawel Czerwinski

Stand-out performance on Sustainability will be a catalyst for competitiveness, long-term survivability, and market success.



Metals & Mining | Sustainability | Emerging Opportunities PROGRAM DETAILS

October 7th, 2024

1. Welcome & Introduction Creating Sustainable Value

9:00 am - 9:10 am (10 minutes)

Theo Yameogo – Event Co-Host EY Americas | Metals & Mining Sector Leader

Faith Goodman – Event Co-Host VeriStell Institute | Founder Goodman Sustainability Group Inc. | CEO

2. OECD Viewpoint: Global Sustainability Trends in Metals & Mining Emerging Frameworks, Scope III / Supply Chain Net Zero Challenges & Opportunities 9:10 am – 9:35 am (25 minutes) Moderator: Theo Yameogo, EY Americas | Leader.

Nadim Ahmad - Keynote OECD Paris, France | Deputy Director OECD Canadian Delegation Global Metals & Mining Sudbury Oct 2024 Conference | Leader

3. CEO Viewpoint: Corporate Purpose in Metals & Mining Leadership, Culture and Values Perspective – Sustainable Value Creation & Competitiveness.

9:35 am – 9:55 am (20 minutes) *recorded Moderator: Faith Goodman, VeriStell Institute | Founder Goodman Sustainability Group Inc. | CEO

Mark Cutifani Anglo American Plc | former CEO Vale Base Metals | Chairman

4. Spotlight: Sustainable Value Creation & Why It Matters The Kinross Gold Perspective

9.55 am – 10:15 am (20-25 minutes) Moderator: Faith Goodman, VeriStell Institute | Founder Goodman Sustainability Group Inc. | CEO

Kevin D'Souza Kinross Gold | Senior Vice President, Sustainability

5. Spotlight: Al & Sustainability Innovation WYLOO's Global Mining C-Suite Perspective 10:15 am – 10:50 am (35 minutes) Moderator: Faith Goodman, VeriStell Institute | Founder Goodman Sustainability Group Inc. | CEO

Alina Shams Wyloo | Director, Sustainability & Gov't Relations

Stephen Crozier Wyloo | Vice President, Sustainability

Zahir Jina Wyloo Director, Permitting & Compliance

Anastasia Kuskova Sirius (Al Agent for CSOs) | CEO

6. Spotlight: Leadership Mindset Shift for Energy Transition

Leadership Mindset Shift Considerations – Sustainability & Value Creation Perspective

10:50 am – 11:10 am (20 minutes) Moderator: Mihira Lakshman, The Walrus | Director

Matthew Sekol Microsoft | Sustainability Leader | Author

7. Spotlight: Reimagining Cross Collaboration & Public / Private Partnerships

Rapid Decarbonization, Innovation, & Action 11:10 am – noon (50-60 minutes) Moderator: Faith Goodman, VeriStell Institute | Founder Goodman Sustainability Group Inc. | CEO

Serge Imbrogno

Former Ontario Government | Deputy Minister, Environment

Jim Reid

Fortis | Executive Vice President, Sustainability Chief Legal Officer

Prabh K. Banga Aecon Group Inc. | Vice President, Sustainability

Dr. Amit Monga Infrastructure Ontario | Board Member Investment Banking & Al Specialist

8. Spotlight: The ISSB (International Sustainability Standards Board) | Metals & Mining SASB Standard Progression | Metals & Mining in Canada & Globally | Emerging ISSB Discussions Regarding Biodiversity, Human Capital

12:15 pm – 1:00 pm (45 minutes) Moderator: ISSB chairing their own panel.

Rommie Johnson IFRS Foundation | Technical Director

Corey Walrod ISSB/SASB | Metals & Mining Lead IFRS Foundation | ISSB Technical Staff

Heather Lang

ISSB | Technical Team IFRS Foundation

9. Working Lunch Break

1:00 pm - 1:30 pm (30 minutes)

10. Deep Dive: ISSB Stakeholder Discussion

1:30 pm - 3:30 pm (120 minutes with Q&A)

Rommie Johnson IFRS Foundation | Technical Director

Corey Walrod

ISSB/SASB | Metals & Mining Lead IFRS Foundation | ISSB Technical Staff

Heather Lang

ISSB | Technical Team IFRS Foundation